MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SPECIALTY LOW-PRESSURE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SPECIALTY LOW-PRESSURE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX5302
Medical Device Problem Codes Material Separation (1562); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device lot #: lot was reported; however, this is not a lot #2211980 manufactured for the reported catalog #.D.4 device expiration date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd specialty low-pressure extension sets experienced component separation.The following information was provided by the initial reporter: y site connection became disconnected while attached to the patient.
 
Event or Problem Description
No addtional information.
 
Additional Manufacturer Narrative
Investigation summary: 1 used and 1 unused sample were received and tested by our quality team.The used sample was clearly separated above the needless connector y-site (verifying complaint).Microscope analyses was used and there was a lack of solvent (glue) on tubing where it was inserted into the connector.The unused set had no issue after being pull tested and infused.The manufacturer was forwarded the information and concluded that the root cause was due to improper insertion by operator during the assembly of set.Unused set batch number was used for the device history record review: a device history record review for model mx5302 lot number 22119180 was performed.The search showed that a total of 14,403 units in 1 lot number was built on (b)(6) 2022.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.Lot of affected set unknown.

Brand Name
BD SPECIALTY LOW-PRESSURE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17484371
Report Number9616066-2023-01694
Device Sequence Number17983657
Product Code FPA
UDI-Device Identifier10885403237560
UDI-Public10885403237560
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX5302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown